# SDR CA981014006

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B664
- Condition: Failed
- Location: Fuel System
- Component: Airborne
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) IN-FLIGHT, WARNING INDICATION SHOWED FAILURE OF LEFT FUEL BOOST PUMP.
